# SDR UPS06548279

- Difficulty date: September 28, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 20,535 hours, 13,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13193335
- Condition: Chafed
- Location: Bs 385 S15-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN CARGO DECK FUSELAGE FRAME AT STA 385 LT SIDE HAS CHAFE BETWEEN S STRINGERS 15-16     DAMAGE DIM. L= 0.104 W= 0.126 D= 0.045, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A FIG 101 DETAILS I II IV PER EO B757-5310-20559-B.  REPAIRED FRAME IAW EA 757-5332-27-A1567/UPS EO B757-5310-25383-A.
